# SDR VNAA0003030

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 11,944 hours, 10,676 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND ELECTRONIC CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT CLEARED THE RUNWAY AND THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND RESET THE ELECTRONIC CONTROL UNIT.  THE CREW THEN ATTEMPTED ANOTHER TAKEOFF AND DEPARTED WITHOUT INCIDENT.
